# SDR UPS05843936

- Difficulty date: January 5, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37584911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACKS AFT CARGO PIT STA 1240 L35L.  REMOVE EXISTING PRODUCTION SPLICE AND FITTING AND STOP DRILL CRACKS.  FAB AND INSTALL SPLICE ANGLE.  FAB AND INSTALL FRAME FITTING IAW DC8-SRM 51-1-21, 51-1-20, SR ADD DC8 5320-6176-B, SAA TRAVELER 0073 SRM 51-1-8, AND 51-3-2.
